Benner
   
Abedal-Hamza Mahdi Hamza ( Professor )
Faculty of Computer Science and Mathematics - Mathematics ( Head of the Department )
[email protected]
7802424996 & 0770
 
 
 
Professor in Department of Mathematics, The head of department of Mathematics, the Faculty of Computer Science and Mathematics, University of Kufa (9/2019 -). Bachelor of Mathematics Science: Faculty of Science, University of Baghdad (1991). Master of Mathematics Science : Faculty of Education , University of Babylon ( 2001). The head of department of Mathematics at the Faculty of Science, University of Kufa (2003-2005). Manager of the faculty Library (2008-2016). Managing editor of the Journal of Kufa for mathematics and computer(2013-2015), (2017-). A member of the scientific Committee in the Department of Mathematics. I taught and supervised graduate students (MSC, Higher Diploma) at the Faculty of Computer Science and Mathematics, University of Kufa, teaching undergraduates in the Faculty of Science and Faculty of Computer Science and Mathematics , University of Kufa. Teaching undergraduates in the Faculty of Sciences and the College of Education , University of Babylon. Research Interests: Topology, Graph Theory, and Applied Linear Algebra. Teaching Interests: Topology, Linear algebra, Graph theory, and Databases. Selected Publications: 1. Strongly Regular Spaces, Journal of Babylon University, VOL.14 NO.4 ,2007. 2. V- Connected Spaces, Journal of Babylon University, VOL.17 NO.3 ,2009. 3. ON Certain Types of - Continuous Functions , The Proceedings of the First Scientific Conference of Pure and Applied Sciences / University of Kufa 2008. 4. The Closed Limit Point Compactness, International Journal of Mathematics Trends and Technology – Volume 13 Number 1 – Sep 2014, 10-12. 5. Using the Connected Components of Topological Spaces in Cryptography, International Journal of Mathematics Trends and Technology – Volume 12 Number 1 – Aug 2014, 31-33. 6. On The Stability of Fixed Points in Topological Spaces, Journal of Kufa for Mathematics and Computer Vo l . 2 , No . 2 , Dec 2014, pp 11-19. 7. The Open Limit Point Compactness, Journal of Kufa for Mathematics and Computer Vo l . 2 , No . 2 , Dec 2014, pp 20-23. 8. Construction New Types of Matrices, IJMTT - Vo24 Number2 – August 2015, pp84-91. 9. Orthogonal of Type I Matrices with Application, Applied Mathematical Sciences, Vol. 11, 2017, no. 40, 1983 - 1994. 10. A study of h-Orthogonal of Type I Matrices , International Educational Scientific Research Journal, Vol. 3, 2017. ISSUE 7, 86-96. 11. On the Open Limit Point Compactness and Soft Open Limit Point Compactness, Applied Mathematical Sciences, Vol. 11, 2017, no. 54, 2697 – 2706. Department of Mathematics, Faculty of Computer Science and Mathematics, University of Kufa Kufa - p. 21 Iraq / Najaf Mobile +964 (0) 7802424996 Email: abdulhamza.hamza @ uokufa.edu.iq